Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



An ultrametric space of Eisenstein polynomials and ramification theory

Author: Manabu Yoshida
Journal: Proc. Amer. Math. Soc. 140 (2012), 4141-4151
MSC (2010): Primary 11S15; Secondary 11S05
Published electronically: April 25, 2012
MathSciNet review: 2957204
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion whether given Eisenstein polynomials over a local field $ K$ define the same extension over $ K$ in terms of a certain non-Archimedean metric on the set of polynomials. The criterion and its proof depend on ramification theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11S15, 11S05

Retrieve articles in all journals with MSC (2010): 11S15, 11S05

Additional Information

Manabu Yoshida
Affiliation: Graduate School of Mathematics, Kyushu University, Fukuoka 819-0395, Japan

Received by editor(s): June 3, 2011
Published electronically: April 25, 2012
Additional Notes: The author is supported by the Japan Society for the Promotion of Scientist Fellowships for Young Scientists.
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2012 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia